Article (Scientific journals)
A priori estimates for Donaldson's equation over compact Hermitian manifolds
Li, Yi
2014In Calculus of Variations and Partial Differential Equations, 50 (3-4), p. 867-882
Peer Reviewed verified by ORBi
 

Files


Full Text
A priori estimates for Donaldson's equation over compact Hermitian manifolds.pdf
Publisher postprint (224.05 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Li, Yi ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit ; Shanghai Jiao Tong University > Mathematics
External co-authors :
no
Language :
English
Title :
A priori estimates for Donaldson's equation over compact Hermitian manifolds
Publication date :
2014
Journal title :
Calculus of Variations and Partial Differential Equations
ISSN :
1432-0835
Publisher :
Springer Science & Business Media B.V.
Volume :
50
Issue :
3-4
Pages :
867-882
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 02 February 2017

Statistics


Number of views
62 (5 by Unilu)
Number of downloads
92 (4 by Unilu)

Scopus citations®
 
9
Scopus citations®
without self-citations
9
OpenCitations
 
7
WoS citations
 
9

Bibliography


Similar publications



Contact ORBilu